# SDR DXTA2008122603442

- Difficulty date: December 26, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 7,642 hours, 6,030 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: A41130
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LIGHT CAME ON AFTER TAKEOFF.  REMOVED AND REPLACED CABIN DOOR SWITCH.  OPS CHECK GOOD IAW MM CH 52-00-00.
